# SDR REXA2005055

- Difficulty date: April 26, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, NOSE LANDING GEAR WOULD NOT SHOW DOWN.  DECLARED EMERGENCY, FOLLOWED QRH WITH UNEVENTFUL LANDING.  PERFORMED GEAR SWING IAW AMM.  NO DEFECTS NOTED, OK FOR SERVICE. (K)
